Alert archive / Florida / Areal Flood Advisories in 2021
Areal Flood Advisory 71, NWS Mobile, AL
NWS Mobile, AL issued this areal flood advisory at Jun 30, 2021, 2:38 PM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 2:38 PM CDT (19:38 UTC)
- Expired
- Jun 30, 2021, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 91 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038
WGUS84 KMOB 301938
FLSMOB
Flood Advisory
National Weather Service Mobile AL
238 PM CDT Wed Jun 30 2021
FLC033-113-302245-
/O.NEW.KMOB.FA.Y.0071.210630T1938Z-210630T2245Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia FL-Santa Rosa FL-
238 PM CDT Wed Jun 30 2021
The National Weather Service in Mobile has issued a
* Urban and Small Stream Flood Advisory for...
North Central Escambia County in northwestern Florida...
Northwestern Santa Rosa County in northwestern Florida...
* Until 545 PM CDT.
* At 238 PM CDT, Doppler radar indicated heavy rain due to
thunderstorms. This may lead to urban and small stream flooding.
Between 1 and 2 inches of rain have already fallen.
* Some locations that will experience flooding include...
Century, Jay, Bratt, Brownsdale, Bluff Springs, McDavid, Chumuckla
Springs, New York, Byrneville, South Flomaton and Cobbtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3080 8743 3100 8744 3100 8743 3099 8713
3079 8706
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood advisory went out at Jun 30, 12:42 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 30, 12:42 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1242 PM CDT Wed Jun 30 2021 .NEAR TERM /Now Through Thursday/...Summer continues for our region the rest of today through Thursday. An upper level trough slowly slides southeast into the northeastern U.S. while upper level ridging remains rooted in place over the southwestern Atlantic and south-central U.S. during the period. With this, weak northerly flow stays rooted over the area aloft. At the same time, a surface high pressure centered over the southwestern Atlantic stretches westward into the southeastern U.S. giving us generally easterly low level flow. This gradually shifts to southerly then westerly as the high shifts east. A weak surface trough/low over the northeastern Gulf of Mexico is helping to spark off afternoon showers and thunderstorms over the region, particularly over coastal areas. Expect shower and thunderstorm activity to continue to increase in coverage, with greatest coverage expected in the vicinity of the I-10 corridor. Showers and storms should decrease in coverage this evening, becoming limited to offshore and immediate coastal areas through Thursday morning. In typical Summer-time fashion, we repeat the day Thursday with chance to likely showers and thunderstorms by the afternoon hours for much of southwestern AL, FL panhandle, and southeastern MS. Not anticipating much in the way for any severe weather, but any of the strongest updrafts may be capable of producing some small hail and/or strong wind gusts. Frequent lightning and heavy rainfall remain possible with any storms today and Thursday. Temperatures stay pleasant for this time of year, with highs in the middle to upper 80's and lows in the lower 70's. A Moderate risk of rip currents remains in place today, becoming a low risk for Thursday. MM/25 && .AVIATION... 18Z issuance... A typical summer-time forecast looks on track for aviation weather. VFR conditions prevail with some low level scattered to broken cumulus at times. MVFR to IFR ceilings and/or visibility are possible in any given location that ends up with the afternoon showers and thunderstorms. VFR conditions should prevail through tonight with decreased precipitation chances during the late evening into overnight hours. Thursday we rinse and repeat, with afternoon showers and storms bringing potential for localized temporary MVFR/IFR ceilings and/or visibility with VFR prevailing. Winds slowly shift during the period, from easterly today becoming southerly by Thursday afternoon, generally less than 10kts. MM/25 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:33 PM CDT | Areal Flood Advisory | MOB | Santa Rosa | 117 min |
| Jun 30, 3:00 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
Nearby
Areal Flood Advisories in Florida, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.